File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: An Optimal Binding Number Condition for Bipancyclism

TitleAn Optimal Binding Number Condition for Bipancyclism
Authors
KeywordsBinding number
Bipancyclism
Bipartite graph
Hamiltonian cycle
Issue Date2013
PublisherSociety for Industrial and Applied Mathematics. The Journal's web site is located at http://www.siam.org/journals/sidma.php
Citation
SIAM Journal on Discrete Mathematics, 2013, v. 27 n. 2, p. 597-618 How to Cite?
AbstractLet $G=(V_1,V_2,E)$ be a balanced bipartite graph with $2n$ vertices. The bipartite binding number of $G$, denoted by $B(G)$, is defined to be $n$ if $G=K_{n,n}$ and $min_{i,in,{1,2}},min_{emptyset e Ssubseteq V_iatophfill |N(S)|3/2$ and $n ge 139$, then $G$ is bipancyclic; the bound $3/2$ is best possible in the sense that there exist infinitely many balanced bipartite graphs $G$ that have $B(G)=3/2$ but are not Hamiltonian.
Persistent Identifierhttp://hdl.handle.net/10722/185942
ISSN
2017 Impact Factor: 0.717
2015 SCImago Journal Rankings: 1.230
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorHu, Z-
dc.contributor.authorLaw, KH-
dc.contributor.authorZang, W-
dc.date.accessioned2013-08-20T11:47:27Z-
dc.date.available2013-08-20T11:47:27Z-
dc.date.issued2013-
dc.identifier.citationSIAM Journal on Discrete Mathematics, 2013, v. 27 n. 2, p. 597-618-
dc.identifier.issn0895-4801-
dc.identifier.urihttp://hdl.handle.net/10722/185942-
dc.description.abstractLet $G=(V_1,V_2,E)$ be a balanced bipartite graph with $2n$ vertices. The bipartite binding number of $G$, denoted by $B(G)$, is defined to be $n$ if $G=K_{n,n}$ and $min_{i,in,{1,2}},min_{emptyset e Ssubseteq V_iatophfill |N(S)|<n}|N(S)|/|S|$ otherwise. We call $G$ bipancyclic if it contains a cycle of every even length $m$ for $4 le m le 2n$. The purpose of this paper is to show that if $B(G)>3/2$ and $n ge 139$, then $G$ is bipancyclic; the bound $3/2$ is best possible in the sense that there exist infinitely many balanced bipartite graphs $G$ that have $B(G)=3/2$ but are not Hamiltonian.-
dc.languageeng-
dc.publisherSociety for Industrial and Applied Mathematics. The Journal's web site is located at http://www.siam.org/journals/sidma.php-
dc.relation.ispartofSIAM Journal on Discrete Mathematics-
dc.rights© 2013 Society for Industrial and Applied Mathematics. First Published in SIAM Journal on Discrete Mathematics in volume 27, issue 2, published by the Society for Industrial and Applied Mathematics (SIAM).-
dc.subjectBinding number-
dc.subjectBipancyclism-
dc.subjectBipartite graph-
dc.subjectHamiltonian cycle-
dc.titleAn Optimal Binding Number Condition for Bipancyclism-
dc.typeArticle-
dc.identifier.emailLaw, KH: kahoo@hku.hk-
dc.identifier.emailZang, W: wzang@maths.hku.hk-
dc.identifier.authorityZang, W=rp00839-
dc.description.naturepublished_or_final_version-
dc.identifier.doi10.1137/120886443-
dc.identifier.scopuseid_2-s2.0-84880445913-
dc.identifier.hkuros217627-
dc.identifier.volume27-
dc.identifier.issue2-
dc.identifier.spage597-
dc.identifier.epage618-
dc.identifier.isiWOS:000321042800001-
dc.publisher.placeUnited States-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats